# SDR C77A20120519004

- Difficulty date: May 10, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 10,800 hours, 6,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,800 hours, 6,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR DOUBLER CORRODED AT FRAME 19.  REPLACED LT FLOOR DOUBLER IAW SRM 51-41-01 & 51-43-01 ON WO 488778-262 IAW EO E175-5300-058 REV IR WO 563238.
